Accessibility navigation


An improved sum-product estimate for general finite fields

Li, L. and Roche-Newton, O. (2011) An improved sum-product estimate for general finite fields. SIAM Journal on Discrete Mathematics, 25 (3). pp. 1285-1296. ISSN 1095-7146

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1137/110823122

Abstract/Summary

An improved sum-product estimate for subsets of a finite field whose order is not prime is provided. It is shown, under certain conditions, that max{∣∣∣A+A∣∣∣,∣∣∣A⋅A∣∣∣}≫∣∣A∣∣12/11(log2∣∣A∣∣)5/11. This new estimate matches, up to a logarithmic factor, the current best known bound obtained over prime fields by Rudnev

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:33221
Publisher:Society for Industrial and Applied Mathematics

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation